Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Simple Characterization of Differentiation

Włodzimierz Bąk
The American Mathematical Monthly
Vol. 120, No. 1 (January 2013), pp. 74-75
DOI: 10.4169/amer.math.monthly.120.01.074
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.01.074
Page Count: 2
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Abstract In this short note we will give a result that can be treated as a characterization of differentiation.

Page Thumbnails